Duke Mathematical Journal

A new property of the Jacobi symbol

J. L. Brenner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 29, Number 1 (1962), 29-31.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077469987

Mathematical Reviews number (MathSciNet)
MR0133293

Zentralblatt MATH identifier
0102.27906

Digital Object Identifier
doi:10.1215/S0012-7094-62-02904-6

Subjects
Primary: 10.06
Secondary: 10.08

Citation

Brenner, J. L. A new property of the Jacobi symbol. Duke Mathematical Journal 29 (1962), no. 1, 29--31. doi:10.1215/S0012-7094-62-02904-6. http://projecteuclid.org/euclid.dmj/1077469987.


Export citation